A new modified homotopy perturbation method for fractional partial differential equations with proportional delay

Authors

  • Ahmad. A. H. Mtawal Department of Mathematics, Faculty of Education Almarj, Benghazi University, Almarj, Libya
  • Sameehah R. Alkaleeli Department of Mathematics, Faculty of Arts and Science Almarj, Benghazi University, Almarj, Libya

DOI:

https://doi.org/10.24297/jam.v19i.8876

Keywords:

Homotopy perturbation method, Shehu transforms method, Selected: time-fractional partial differential equations, TFPDEs

Abstract

In this paper, we suggest and analyze a technique by combining the Shehu transform method and the homotopy perturbation method. This method is called the Shehu transform homotopy method (STHM). This method is used to solve the time-fractional partial differential equations (TFPDEs) with proportional delay. The fractional derivative is described in Caputo's sense. The solutions proposed in the series converge rapidly to the exact solution. Some examples are solved to show the STHM is easy to apply.

Downloads

Download data is not yet available.

References

R. Abazari, M. Ganji, Extended two-dimensional DTM and its application on nonlinear PDEs with proportional delay, Int. J. Comput. Math. 88 (8) (2011): 1749-1762. DOI: 10.1080/00207160.2010.526704.

R. Abazari, A. Kilicman, Application of differential transform method on nonlinear integro-differential equations with proportional delay, Neural Comput & Applic. 24 (2014): 391-397. http://dx.doi.org/10.1007/s00521-012-1235-4.

R. Belgacem, D. Baleanu and Bokhari, Shehu transform and applications to Caputo fractional differential equations, International journal of Analysis and Applications. 17 (2019): 917-927. http://doi.org/10.28924/2292-8639-17-2019-917.

J. Biazar, B. Ghanbari, The homotopy perturbation method for solving neutral functional-differential equations with proportional delays, J. King Saud Univ. Sci. 24: (2010) 33-37. http://doi.org/10.1016/j.jksus.2010.07.026.

M. Caputo, F. Mainardi, Linear models of dissipation in anelastic solids. Rivista del Nuovo Cimento. 1: (1971) 161-98.

X. Chen, L. Wang, The variational iteration method for solving a neutral functional-differential equation with proportional delays, Comput. Math. Appl. 59: (2010) 2696-2702. http://doi.org/10.1016/j.jcamwa.2010.01.037.

J. H. He, Nonlinear oscillation with fractional derivative and its applications, Int. Conf. Vibrating Engg’98, Dalian, (1998) 288-91.

J. H. He, Homotopy perturbation technique, Comput. Methods Appl. Mechanics Engg. 178: (1999) 257-62.

H. Jafari, M. Nazari, D. Baleanu and C. M. Khalique, A new approach for solving a system of fractional partial differential equation, Computer and Mathematics with Application. 66 (2012), 838-843. [1]http://doi.org/10.1016/j.jcamwa.2012.11.014.

Andre A. Keller, Contribution of the delay differential equations to the complex economic macrodynamics, WSEAS Transactions on Systems. 9(4): (2010) 258-271.

A. Khalouta and A. Kadem, A new method to solve fractional differential equations: Inverse fractional Shehu transform method, Applications and Applied Mathematics. 14(2): (2019) 926-941.

A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and applications of fractional differential equations. Elsevier, Amsterdam 9(2006).

J. Liu, G. Hou, Numerical solutions of the space-and time-fractional coupled burgers equations by generalized differential transform method, Appl. Math. Comput. 217 (16) (2011): 7001-7008 .DOI: 10.1016/j.amc.2011.01.111.

A. M. S. Mahdy, A. S. Mohamed, A. A. H. Mtawa, Implementation of the Homotopy Perturbation Sumudu Transform Method for Solving Klein-Gordon Equation, Applied Mathematics. 6 (2015): 617-628. http://dx.doi.org/10.4236/am.2015.63056.

[A. M. S. Mahdy, A. S. Mohamed, A. A. H. Mtawa, Variational homotopy perturbation method for solving the generalized time-space fractional Schrödinger equation, International journal of Physical sciences. 10(11) (2015): 342-350. https://doi.org/10.5897/IJPS2015.4287.

S. Maitama and W. Zhao, New integral transform: Shehu transform a generalization of Sumudu and Laplace transform for solving differential equations, International Journal of Analysis and Applications, 17(2) (2019): 167-190. DOI: 10.10.28924/2291-8639-17-2019-167.

J. Mead, B. Zubik-Kowal, An iterated pseudospectral method for delay partial differential equations, Appl. Numer. Math. 55 (2005): 227–250. http://doi.org/10.1016/j.apnum.2005.02.010.

K. S. Miller and B. Ross, An Introduction to the fractional calculus and fractional differential equations, Wiley, New York. (1993).

[S. Momani, G.H. Erjaee, M.H. Alnasr, The modified homotopy perturbation method for solving strongly nonlinear oscillators, Computers and Mathematics with Applications. 58 (2009): 2209-2220.http://doi.org/10.1016/j.camwa.2009.03.082.

S. Momani, Z. Odibat, Analytical solution of a time-fractional Navier-Stokes equation by adomaian decomposition method, Appl. Math. Comput. 177 (2005): 488 – 494. http://doi.org/10.1016/j.amc.2005.11.025.

A. A. H. Mtawal, S. E. Muhammed and A. A. Almabrok, Application of the alternative variational iteration method to solve delay differential equations, International journal of Physical sciences. 15(3) (2020): 112-119. https://doi.org/10.5897/IJPS2020.4879.

I. Podlubny, Fractional differential equations, Academic Press, San Diego (1999).

M. G. Sakar, F. Erdogan, The homotopy analysis method for solving the time-fractional Fornberg-Whitham equation and comparison with Adomian’s decomposition method, Appl. Math. Model. 37 (20-21) (2013): 1634-1641. http://doi.org/10.1016/j.apm.2013.03.074.

M. G. Sakar, H. Erg¨oren, Alternative variational iteration method for solving the time-fractional Fornberg- Whitham equation, Appl. Math. Model. 39 (14) (2015): 3972-3979. DOI: 10.1016/j.apm.2014.11.048

M. G. Sakar, F. Uludag, F. Erdogan. (2016). Numerical solution of time-fractional nonlinear PDEs with proportional delays by homotopy perturbation method. Appl. Math. Modelling. 40 (2016): 6639-6649. http://dx.doi.org/10.1016/j.apm.2016.02.005.

A. Saravanan, N. Magesh, An efficient computational technique for solving the Fokker-Planck equation with space and time fractional derivative,. Journal of King Saud University Science. 28 (2015): 160 – 166.http://dx.doi.org/10.1016/j.jksus.2015.01.003.

F. Shakeri, M. Dehghan, Solution of delay differential equations via a homotopy perturbation method, Mathematical and Computer Modelling. 48 (2007): 486-498. http://dx.doi.org/10.1016/j.mcm.2007.09.0016.

[B. K. Singh and P. Kumar, Homotopy perturbation transform method for fractional gas dynamics equation using Sumudu transform, Abstract and Applied Analysis. Vol. 2013, pages 8. https://doi.org/10.1155/2013/934060.

B. K. Singh and P. Kumar. Homotopy perturbation transform method for solving fractional partial differential equations with proportional delays, International Journal of Differential Equations. Vol. 2017, pages 11. https://arxiv.org/abs/1611.06488vl.

B. K. Singh and P. Kumar. (2017). Fractional variational iteration method for solving fractional partial differential equations with proportional delays, https://doi.org/10.1155/2017/5206380.

B. K. Singh, V. K. Srivastava, Approximate series solution of multi dimensional, time fractional-order (heatlike) diffusion equations using FRDTM, R. Soc. Open Sci. (2015). http://dx.doi.org/10.1098/rsos.140511.

V.K. Srivastava, S. Kumar, M.K. Awasthi, B.K. Singh, Two dimensional time fractional-order biological population model and its analytical solution, Egyptian Journal of Basic and Applied Sciences 1 (2014): 71-76.http://dx.doi.org/10.1016/j.eibas.2014.03.001.

V. K. Srivastava, N. Mishra, S. Kumar, B. K. Singh, M. K. Awasthi, Reduced differential transform method for solving (1 + n)-Dimensional Burgers’ equation, Egyptian Journal of Basic and Applied Sciences 1 (2014): 115-119. http://dx.doi.org/10.1016/j.eibas.2014.05.001.

T. G. Thange and A. R. Gade. (2020). A new approach for solving a system of fractional partial differential equation, Advances in Mathematics. 9(4) (2020): 1933-1944. https://doi.org/10.37418/amsj.9.4.52.

T. G. Thange and A. R. Gade, On the Aoodh transform of fractional differential operator, Malaya Journal of Mathematik, 8(1) (2020): 225-229.

J. Wu, Theory and Applications of Partial Functional Differential Equations, Springer–Verlag, New York (1996).

X.J. Yang, D. Baleanu, Y. Khan, S.T. Mohyud-din, Local fractional variational iteration method for diffusion and wave equations on cantor sets, Rom. J. Phys. 59 (1-2) (2014): 36-48.

Y. Zhu, Q. Chang, S. Wu, A new algorithm for calculating Adomian polynomials, Applied Mathematics and Computation, 169 (1) (2005): 402-416. DOI: 10.1016/j.amc.2004.09.082.

[39] D. Ziane, R. Belgacem and A. Bokhari, A new modified Adomian decomposition method for nonlinear partial differential equations. Open J. Math. Anal. 3(2) (2019): 81-90. DOI: 10.30538/psrp-oma2019.0041.

B. Zubik-Kowal, Chebyshev pseudo spectral method and waveform relaxation for differential and differential functional parabolic equations, Appl. Numer. Math. 34 (2-3) (2000): 309-328.DOI: 10.1016/S0168-9274(99)00135-X

[41] B. Zubik-Kowal, Z. Jackiewicz, Spectral collocation and waveform relaxation methods for nonlinear delay partial differential equations, Appl. Numer. Math. 56 (3-4 (2005)): 433-443. http://dx.doi.org/10.1016/j.apnum.2005.04.0021.

Downloads

Published

2020-10-11

How to Cite

Ahmad. A. H. Mtawal, & Sameehah. R. Alkaleeli. (2020). A new modified homotopy perturbation method for fractional partial differential equations with proportional delay . JOURNAL OF ADVANCES IN MATHEMATICS, 19, 58-73. https://doi.org/10.24297/jam.v19i.8876

Issue

Section

Articles